# SDR DALA2016060404379

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND ELONGATED HOLE OF COUNTERSINK OF FUEL ACCESS DOOR 141AR.  CARD 44, ZONE 000. CORROSION SETTLEMENT AREA AND COUNTERSINK OF FUEL ACCESS PLATE 141AR WERE REMOVED AND MEASURED, AND FOUND OUT OF LIMITS WITH 5 HOLES 0.700", 0.662", 0.661", 0.665", AND 0.662".  THEREFORE WILL BE REPAIRED WITH BUSHINGS IAW SRM 57-10-01, SETTLEMENT AREA WAS MEASSURED ORIGINAL THICKNESS IS 0.180".  REMOVING THICKNESS IS 0.176", THEREFORE IT IS WITHIN LIMITS THE COUNTERSINK AND HOLES WERE REWORKED AND COUNTERSINK WAS MEASSURED WITH 0.835".  THEREFORE OUT LIMITS OF MINIMUM DIAMETER OF REPAIR AND WAS REPLACED IAW SRM 57-10-01, CONDITION 2.
